RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 70, Issue 1(421)  


Pseudo-integrable billiards and double reflection nets
V. I. Dragović, M. Radnović
3
Random graphs: models and asymptotic characteristics
M. E. Zhukovskii, A. M. Raigorodskii
35
Division algebras with the same maximal subfields
V. I. Chernousov, A. S. Rapinchuk, I. A. Rapinchuk
89
Structure theorems in additive combinatorics
I. D. Shkredov
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Commuting differential operators of rank 2 and arbitrary genus $g$ with polynomial coefficients
V. S. Oganesyan
179
Combinatorics of flag simplicial 3-polytopes
V. D. Volodin
181
Explicit formula for the higher-dimensional Contou-Carrère symbol
S. O. Gorchinskiy, D. V. Osipov
183
On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind
I. V. Pavlov, O. V. Nazarko
185
On quantum zero-error capacity
M. E. Shirokov
187

Mathematical Events
The Moscow Mathematical Society in the development of mathematics in Russia (on its 150th anniversary)
S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva
189
Vladimir Petrovich Platonov (on his 75th birthday)
S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov
204
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019